# SDR DXTA2014103005919

- Difficulty date: October 29, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 6,369 hours, 4,875 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Metering Valve
- Part number: 99126276
- Part serial: 566
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 1,169 hours, 892 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LT BRAKE APPLICATION AT LOW SPEEDS, THE ENTIRE AIRPLANE SHUDDERED & HAD THREE PULSES CAN BE HEARD THROUGH THE ENTIRE CABIN. PULSING CAN BE FELT AND HEARD AND IS STRONGEST AT SLOW SPEEDS AND WHEN USING LEFT BRAKE ONLY. TAXIED ACFT AND DUPLICATED THE PROBLEM.   LT BRAKE CHATTERS EVERYTIME PEDAL IS PUSHED.  BLED THE ANTISKID BRAKE SYSTEM. ATTEMPTED SEVERAL TIMES TO CLEAR THE CHATTER AND AIR IN SYSTEM. COULD NOT ELIMINATE.  MANUALLY OPERATED THE METERING VALVE. NOTED WHEN THE LT BRAKE ARM IS PULLED SLIGHTLY, THE HYDRAULIC FLUID WOULD BYPASS THE METERING VALVE.  THE RT ARM WORKS NORMALLY. NO FLUID BYPASSING.  HEN THE LT ARM IS PULLED, WOULD GET A CHATTER IN THE ANTISKID VALVE.  DETERMINED THE BRAKE METERING VALVE TO BE AT FAULT.   REMOVED THE METERING VALVEAND INSTALLED AN OVERHAULED UNIT.  BLED ANTISKID BRAKE SYSTEM AND COMPLIED WITH AN OPS CHECK WITH NO DEFECTS NOTED. NO CHATTER. OPS AND LEAK CHECKED GOOD. IAW MM 32-44-20.
